“S. Mehrdad Moghadas”
Tel: (+98)(21)2290928
Fax: (+98)(21)2290648
Email:

IPM Positions |
||
Resident Researcher, School of Mathematics
(2001 - 2002 ) |
||
Past IPM Positions |
||
Associate Researcher (non-resident), School of Mathematics
(2000 - 2001) |
||
Related Papers |
1. | S. M. Moghadas and A. B. Gumel Dynamical and numerical analyses of a generalized food-chain model Appl. Math. Comput. 142 (2003), 35-49 [abstract] |
2. | S. M. Moghadas Some conditions for the nonexistence of limit cycles in a predator-prey system Appl. Anal. 81 (2003), 51-67 [abstract] |
3. | S. M. Moghadas Two core group models for sexual transmission of disease Ecol. Model. 148 (2002), 15-26 [abstract] |
4. | M. Hesaaraki and S. M. Moghadas Existence of limit cycles for predator-prey systems with a class of functional responses Ecol. Model. 142 (2001), 1-9 [abstract] |
5. | M. Hesaaraki and S. M. Moghadas Nonexistence of limit cycles in a predator-prey system with a sigmoid functional response Canad. Appl. Math. Quart. 7 (1999), 401-408 [abstract] |
[Back]
|